Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Paley-Wiener theorems and surjectivity of invariant differential operators on symmetric spaces and Lie groups


Author: Sigurdur Helgason
Journal: Bull. Amer. Math. Soc. 79 (1973), 129-132
MSC (1970): Primary 22E30, 43A85, 58G99, 35A05
DOI: https://doi.org/10.1090/S0002-9904-1973-13127-1
MathSciNet review: 0312158
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 22E30, 43A85, 58G99, 35A05

Retrieve articles in all journals with MSC (1970): 22E30, 43A85, 58G99, 35A05


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13127-1